# SDR CALA2025120811883

- Difficulty date: December 5, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N871UA
- Make and model: Airbus A319-132
- Aircraft serial: 1971
- Aircraft time: 61,382 hours, 36,712 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D5348004320700
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR SILL AREA, FLOOR WEB NEAR AFT GIRT BAR FITTING CORRODED.  REMOVED DAMAGE AND R2 DOOR SILL AREA FLOOR WEB IAW SRM 53-41-14-300-001 CAT A.
